# SDR AALA981660

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DEEP GOUGE IN SKIN STATION 380 STRINGER 6L AND 5 TO STRINGER 7L AND 5 AREA ALSO DENTED WHERE GOUGE IS AT.  BLENDED GOUGE AND FABRICATED DOUBLER REPAIR, NO CUTOUT REQUIRED PER AARD 53-30-3.  (M)
